# SDR HNAA2012111601060

- Difficulty date: November 16, 2012
- Submitted: November 21, 2012
- Operation: Air carrier
- Aircraft: N805EX
- Make and model: Dhav DHC8102
- Aircraft serial: 228
- Aircraft time: 53,305 hours, 59,874 cycles
- System (JASC): 5311 · Fuselage Main, Frame
- Part: Frame
- Part number: 85320247
- Condition: Corroded
- Location: Bs 202
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

FRAME CORRODED AND CRACKED.  DOUBLER IS ALSO LIFTED.  R & R FRAME SECTION AT BS 202 IAW EA 16-2012-013 AND DWG 85320004 AND EA 16-2012-014.
